# SDR DU4R2024061400025

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: L/H Aileron T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION/MAINTENANCE AT HAECO, LAKE CITY, FLORIDA FOUND L/H WING BOTTOM AILERON HAD CORROSION ON TRAILING EDGE BELOW #2 STATIC WICK (CENTER).  S/O 193150 NR-01332720 HAECO 26283
